# SDR 99ZZZM580

- Difficulty date: July 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3120
- System (JASC): 3520 · Passenger Oxygen System
- Part: Manifold
- Condition: Leaking
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 4 RT OXYGEN BOX, 2 MASK LEAKING WITH PINS INSTALLED, OXYGEN MASK FACE PIECE TORN.  REPLACED 4 RIGHT OXYGEN MANIFOLD, OPS AND LEAK CHECKS OK.  REPLACED MASK ASSY, LEAK AND OPS CHECKS OK.  (M)
